# SDR CA190712010

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 82760745003
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE-OFF DUE TO YAW DAMPER NOT CENTERED AND YAW DAMPER DISENGAGED MESSAGES ON TAKE-OFF ROLL. RESET AS PER QRH UNSUCCESSFUL. YAW DAMPER ACTUATOR REPLACED, YAW DAMPER DEFECT RESOLVED AND AIRCRAFT RTS. (TC# 20190712010)
